| Model Number |
G49046 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation: non-healthcare professional.Pma/510(k) number: pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
As reported, during inspection at a distribution facility, a hair was found in the package of a flexor high-flex ansel guiding sheath.The device did not make contact with any patient.
Additional Manufacturer Narrative
Investigation/evaluation: reviews of the complaint history, device history record, instructions for use (ifu), quality control procedures, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned device confirmed that the package was sealed and contained an unknown fiber consistent with the original image provided by the customer.A document based investigation evaluation was performed.There is no evidence to suggest the product was not otherwise made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Furthermore, reviews of the quality control procedures were conducted, and no gaps were discovered.Moreover, an ifu is provided with this device, which states "supplied sterilized by ethylene oxide gas in peel-open packages.Sterile if package is unopened or undamaged.Do not use the product if there is doubt as to whether the product is sterile.Upon removal from package, inspect the product to ensure no damage has occurred." based on the information provided and the examination of the returned product, investigation has concluded that this event can be traced to a manufacturing and quality control deficiency.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Measures are being conducted to address this failure mode.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
This mdr is being submitted as having information not previously reported.Additional complaint investigation and record remediation was not performed.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No new patient or event information to report.